MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X45MM ST/RST; Shoulder Prosthesis, Reverse Configuration

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X45MM ST/RST; Shoulder Prosthesis, Reverse Configuration
Catalog Number 115399
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Crepitus (4893)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision approximately six weeks post-implantation due to component dissociation.It was determined by the surgeon that the central screw had not been seated properly during primary implantation, which eventually caused the disassociation of the glenosphere and taper from the baseplate.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, a3, b4, b5, d4, d10, g3, g4, g6, h2, h11 d10: comp rvrs 25mm bsplt ha+adptr cat # 010000589 lot # 67388635 once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, g6, h2, h3, h4,h6, h11 the reported event was confirmed by review of x-rays.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: reverse total shoulder arthroplasty with glenosphere dissociation from the glenoid baseplate.Evaluation of the baseplate alignment and positioning as well as the taper fit is limited by overlapping components and lack of tangential views.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVS CNTRL 6.5X45MM ST/RST
Common Device Name
Shoulder Prosthesis, Reverse Configuration
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25150485
Report Number0001825034-2026-01262
Device Sequence Number10750211
Product Code PHX
UDI-Device Identifier00880304677111
UDI-Public(01)00880304677111(17)300611(10)872450
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number115399
Device Lot Number872450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/12/2026
09/11/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date05/13/2026
09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale